BibTeX record journals/amc/YangWO18

download as .bib file

@article{DBLP:journals/amc/YangWO18,
  author    = {Dan Yang and
               JinRong Wang and
               Donal O'Regan},
  title     = {A class of nonlinear non-instantaneous impulsive differential equations
               involving parameters and fractional order},
  journal   = {Applied Mathematics and Computation},
  volume    = {321},
  pages     = {654--671},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.amc.2017.11.025},
  doi       = {10.1016/j.amc.2017.11.025},
  timestamp = {Fri, 22 Dec 2017 15:37:44 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/YangWO18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics